# SDR UALA2009071402062

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 74,701 hours, 8,462 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT ROW 55 RIGHT.  RESECURED EMERGENCY LIGHT CONNECTOR, OPS CHECK NORMAL.
